# SDR CA050203001

- Difficulty date: January 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 70,572 hours
- Engine: Pwa JT8D17
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Stud
- Part number: 547344P3
- Condition: Loose
- Location: Gearbox
- Component: Gearbox, Pwa
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMBOUT, CREW OBSERVED DECREASING OIL QUANTITY NR 3 ENGINE. PRECAUTIONARY ENGINE SHUTDOWN COMPLETED.  LANDED WITHOUT INCIDENT.
